Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 29, NWS San Angelo, TX

May 18, 2019Irion County, Tom Green County, Texas

NWS San Angelo, TX issued this tornado warning at May 18, 2019, 4:49 AM CDT for Irion County, Tom Green County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2019, 4:49 AM CDT (09:49 UTC)
Expired
May 18, 2019, 5:15 AM CDT
In force
26 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Irion County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 21 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2606 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

629 
WFUS54 KSJT 180949
TORSJT
TXC235-451-181015-
/O.NEW.KSJT.TO.W.0029.190518T0949Z-190518T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
449 AM CDT Sat May 18 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Western Tom Green County in west central Texas...
  East central Irion County in west central Texas...

* Until 515 AM CDT.
    
* At 448 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Knickerbocker, or 7 miles east of Mertzon, moving
  east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Knickerbocker and Tankersley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3124 10074 3131 10074 3137 10062 3125 10059
TIME...MOT...LOC 0948Z 259DEG 19KT 3129 10070 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SK
1 follow-up statement
302 
WWUS54 KSJT 180957
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
457 AM CDT Sat May 18 2019

TXC235-181006-
/O.CAN.KSJT.TO.W.0029.000000T0000Z-190518T1015Z/
Irion TX-
457 AM CDT Sat May 18 2019

...THE TORNADO WARNING FOR EAST CENTRAL IRION COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3129 10068 3133 10068 3137 10062 3129 10060
TIME...MOT...LOC 0956Z 241DEG 19KT 3132 10065 

$$

TXC451-181015-
/O.CON.KSJT.TO.W.0029.000000T0000Z-190518T1015Z/
Tom Green TX-
457 AM CDT Sat May 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR CENTRAL
TOM GREEN COUNTY...
    
At 456 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Tankersley, or 10 miles east of Mertzon, moving
northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tankersley.

# 

# 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3129 10068 3133 10068 3137 10062 3129 10060
TIME...MOT...LOC 0956Z 241DEG 19KT 3132 10065 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 18, 3:41 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
341 AM CDT Sat May 18 2019

.SHORT TERM...
(Today and Tonight)

Somewhat disorganized clusters of thunderstorms are affecting
areas north of Interstate 10 early this morning. These storms,
with some embedded severe weather in the form of hail up to golf
ball size, and wind gusts of 60+ mph will continue moving east
across the rest of the area through the morning hours either as
these clusters, or as a merging segmented line of storms. Expect
the activity to move east and out of the area during the
afternoon hours. Skies should clear from west to east behind the
thunderstorms as well, allowing for some heating, with highs
getting into the mid to upper 80s. Tonight, we should see a break
from overnight low clouds, and lows will be somewhat cooler,
dropping into the mid 50s to near 60.

.LONG TERM...
(Sunday through next Friday)

Sunday is still expected to be quiet with dry in place in the
lower levels, and zonal flow aloft. The one concern for Sunday
will be warmer temperatures. Highs could be as hot as mid 90s,
which would be warmer than the area has seen in some time.

The next upper level system quickly moves into the Intermountain
West Sunday night into Monday, putting west Texas back under
active southwest flow. The upper level low is expected to move
from the Great Basin area Sunday night, east into Colorado by
Tuesday morning, then pivot, and move north through the middle of
the week.

Low level moisture will quickly return to the area Sunday night,
and we could even see some isolated to scattered showers and
storms as early as Sunday night, mainly west of a
Throckmorton/Abilene/San Angelo line. Better chances move into the
area Monday and Monday night as active southwest flow moves over
the area and height falls increase instability. The GFS and ECMWF
are in fairly good agreement with the timing of the main upper
level trough axis moving through the area Monday night into
Tuesdaymorning, resulting the best chance for widespread
thunderstorm coverage coming Monday night. Much like today, expect
thunderstorms to move out of the area during the day Tuesday.

Wednesday through the end of the week, models keep us under
southwest flow between ridging to the east, and western troughing.
Will keep slight chance PoPs in at times, mainly for western
areas, and temperatures will average near or slightly warmer than
normal for this time of the year.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  56  86  69 /  60   0   0  10
San Angelo 	 86  56  90  68 /  50   0   0  10
Junction 	 86  59  90  69 /  60   0   5  10
Brownwood 	 83  56  87  67 /  70   0   0  10
Sweetwater 	 83  56  86  68 /  40   0   0  20
Ozona      	 84  55  87  68 /  40   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

20
Hazardous weather outlook, May 18, 4:07 AM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
407 AM CDT Sat May 18 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-190915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
407 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will affect areas mainly north of
Interstate 10 through early afternoon today. Large hail, damaging
wind gusts, isolated tornadoes, and locally heavy rainfall
leading to flash flooding will all be possible with these storms.
In addition, deadly cloud to ground lightning will be possible
with all these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms will be possible Monday afternoon
into Monday night. The main hazards will be large hail, damaging
winds, and deadly cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 18, 2:04 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service San Angelo TX
204 AM CDT Sat May 18 2019

TXZ072-180745-
Tom Green TX-
204 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOM GREEN COUNTY
UNTIL 245 AM CDT...

At 202 AM CDT, Doppler radar indicated a strong thunderstorm near
Christoval, moving northeast at 20 mph.

Wind gusts of 45 to 55 mph are occurring with this storm.

Locations impacted include...
San Angelo, Christoval, Knickerbocker, Twin Buttes Reservoir, Lake
Nasworthy, Tankersley and Goodfellow Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3109 10042 3109 10069 3148 10064 3147 10033
TIME...MOT...LOC 0702Z 241DEG 17KT 3113 10056

SK
Special weather statement, May 18, 2:37 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service San Angelo TX
237 AM CDT Sat May 18 2019

TXZ064-065-072-180815-
Tom Green TX-Coke TX-Sterling TX-
237 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE...SOUTHERN STERLING
AND NORTHWESTERN TOM GREEN COUNTIES UNTIL 315 AM CDT...

At 236 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Sterling City, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sterling City around 255 AM CDT.
  Broome around 305 AM CDT.

Other locations impacted by this storm include The Intersection Of
Highway 208 And Ranch Road 2662, The Intersection Of Highway 158 And
Ranch Road 2059 and Us-87 Near The Coke-Tom Green County Line.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3209 10078 3208 10063 3170 10038 3154 10115
      3170 10125
TIME...MOT...LOC 0736Z 242DEG 35KT 3166 10112
Local storm report, May 18, 2:40 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     12 N ELDORADO           31.03N 100.60W
05/18/2019                   SCHLEICHER         TX   LAW ENFORCEMENT

            THE SCHLEICHER COUNTY SHERIFF OFFICE
            REPORTED A ROOF BLOWN OFF OF A RESIDENCE 12
            MILES NORTH OF ELDORADO, ON COUNTY ROAD 431.

&&
Local storm report, May 18, 3:12 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
312 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     12 SSW CHRISTOVAL       31.04N 100.59W
05/18/2019                   SCHLEICHER         TX   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE TO A RESIDENCE 12
            MILES NORTH OF ELDORADO, IN NORTHERN
            SCHLEICHER COUNTY. LARGE LIVE OAK TREES WERE
            BLOWN OVER, A WINDOW WAS BLOWN OUT OF A
            HOUSE, AND A GARAGE DOOR WAS DAMAGED.

&&
Special weather statement, May 18, 3:23 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service San Angelo TX
323 AM CDT Sat May 18 2019

TXZ054-064>066-127-180915-
Runnels TX-Nolan TX-Coke TX-Taylor TX-Sterling TX-
323 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...NORTHEASTERN
STERLING...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND NORTHWESTERN
RUNNELS COUNTIES UNTIL 415 AM CDT...

At 323 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 18 miles northeast of Sterling City, moving northeast at
40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sanco around 335 AM CDT.
  Maryneal around 350 AM CDT.
  Blackwell around 355 AM CDT.
  Nolan around 405 AM CDT.

Other locations impacted by this storm include Drasco, Pumphrey,
Shep, The Intersection Of Highway 158 And Ranch Road 2059, Wilmeth,
The Intersection Of Highway 70 And Ranch Road 53 and Oak Creek
Reservoir.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3198 9992 3182 10086 3205 10094 3209 10087
      3208 10067 3221 10066 3246 10022
TIME...MOT...LOC 0823Z 242DEG 44KT 3202 10076
Special weather statement, May 18, 4:04 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service San Angelo TX
404 AM CDT Sat May 18 2019

TXZ049-054-065-181000-
Fisher TX-Nolan TX-Coke TX-
404 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NOLAN AND
FISHER COUNTIES UNTIL 500 AM CDT...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Silver, or 18 miles southeast of Colorado City,
moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Champion around 425 AM CDT.
  Roscoe around 440 AM CDT.
  Sweetwater around 455 AM CDT.
  Longworth around 500 AM CDT.

Additional strong thunderstorms will affect areas from northern
Nolan County northward into Fisher County over the next hour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3296 10014 3211 10015 3208 10018 3208 10024
      3204 10024 3193 10036 3208 10080 3209 10066
      3296 10065
TIME...MOT...LOC 0903Z 217DEG 31KT 3217 10070

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:05 PM CDTTornado WarningSJTCrockett40 min
May 17, 7:42 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 17, 8:24 PM CDTSevere Thunderstorm WarningSJTCrockett51 min
May 17, 9:11 PM CDTSpecial Weather StatementSJTCrockett49 min
May 17, 10:46 PM CDTSpecial Weather StatementSJTCrockett44 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher37 min
May 17, 11:40 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher50 min
May 18, 12:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher46 min
May 18, 12:46 AM CDTTornado WarningSJTSchleicher29 min
May 18, 1:09 AM CDTSevere Thunderstorm WarningSJTSchleicher66 min
May 18, 1:31 AM CDTSpecial Weather StatementSJTSterling44 min
May 18, 2:04 AM CDTSpecial Weather StatementSJTTom Green41 min
May 18, 2:10 AM CDTAreal Flood AdvisorySJTSchleicher, Tom Green50 min
May 18, 2:37 AM CDTSpecial Weather StatementSJTCoke, Sterling38 min
May 18, 3:23 AM CDTSpecial Weather StatementSJTCoke, Nolan52 min
May 18, 3:46 AM CDTAreal Flood AdvisorySJTIrion59 min
May 18, 3:57 AM CDTSevere Thunderstorm WarningSJTIrion48 min
May 18, 4:04 AM CDTSpecial Weather StatementSJTFisher, Nolan56 min
May 18, 5:00 AM CDTSpecial Weather StatementSJTTom Green60 min
May 18, 5:07 AM CDTSpecial Weather StatementSJTJones, Taylor53 min
May 18, 5:08 AM CDTTornado WarningSJTTom Green22 min
May 18, 5:15 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green45 min
May 18, 5:21 AM CDTTornado WarningSJTTom Green24 min
May 18, 5:39 AM CDTTornado WarningSJTTom Green51 min
May 18, 5:40 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor65 min
May 18, 5:45 AM CDTTornado WarningSJTJones, Taylor45 min
May 18, 5:48 AM CDTSevere Thunderstorm WarningSJTFisher, Jones57 min
May 18, 5:58 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green62 min
May 18, 6:08 AM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green112 min
May 18, 6:15 AM CDTTornado WarningSJTJones, Shackelford30 min
May 18, 6:36 AM CDTSevere Thunderstorm WarningSJTCoke39 min
May 18, 6:38 AM CDTSpecial Weather StatementSJTJones67 min
May 18, 6:42 AM CDTSpecial Weather StatementSJTShackelford63 min
May 18, 6:42 AM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green63 min
May 18, 6:44 AM CDTSpecial Weather StatementSJTHaskell31 min
May 18, 6:55 AM CDTSpecial Weather StatementSJTNolan, Sterling50 min
May 18, 6:55 AM CDTTornado WarningSJTConcho, Runnels35 min
May 18, 7:05 AM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton55 min
May 18, 7:06 AM CDTTornado Warning Tornado observedSJTRunnels24 min
May 18, 7:10 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green65 min
May 18, 7:19 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTRunnels41 min
May 18, 7:24 AM CDTSpecial Weather StatementSJTCoke51 min
May 18, 7:38 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels67 min
May 18, 7:45 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor45 min
May 18, 7:49 AM CDTTornado WarningSJTColeman, Runnels25 min
May 18, 7:57 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton48 min
May 18, 8:09 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor51 min
May 18, 8:13 AM CDTSpecial Weather StatementSJTTom Green62 min
May 18, 8:25 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton65 min
May 18, 8:25 AM CDTTornado WarningSJTColeman35 min
May 18, 8:33 AM CDTFlash Flood WarningSJTTom Green117 min
May 18, 8:34 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTColeman26 min
May 18, 8:40 AM CDTFlash Flood WarningSJTRunnels3 hr
May 18, 8:52 AM CDTTornado Warning Tornado observedSJTCallahan23 min
May 18, 8:55 AM CDTSpecial Weather StatementSJTRunnels50 min
May 18, 9:03 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman57 min
May 18, 9:19 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 9:24 AM CDTSevere Thunderstorm WarningSJTBrown66 min
May 18, 9:47 AM CDTFlash Flood WarningSJTBrown, Callahan, Coleman, Runnels3 hr
May 18, 9:55 AM CDTSpecial Weather StatementSJTConcho35 min
May 18, 9:57 AM CDTSevere Thunderstorm WarningSJTColeman48 min
May 18, 10:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch39 min
May 18, 11:10 AM CDTSpecial Weather StatementSJTMenard50 min
May 18, 11:18 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman42 min
May 18, 11:36 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 18, 11:44 AM CDTAreal Flood AdvisorySJTBrown, Coleman3 hr
May 18, 12:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba46 min
May 18, 12:33 PM CDTSevere Thunderstorm WarningSJTSan Saba42 min
May 18, 1:07 PM CDTSpecial Weather StatementSJTSan Saba38 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.